# SDR CKSA96055R1

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SR08538003
- Condition: Corroded
- Location: Fs 220
- Part time: 60,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-D CHECK INSPECTION, FOUND CARD NR 4640-0551 AREA, FLT COMPARTMENT MID AREA FS 220 LEFT OUTBOARD FINGER DOUBLER, HAS CORROSION, LEVEL 2 TASK NR 76881.  REPAIRED IAW SKETCH, AIA/E/2316 DATED 5/14/96 AS REQUIRED.  (M)
